Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Dizziness after lowering prednisone dose. Have sjogrens syndrome. Is it vertigo?

I have a friend who is being treated for sjogrens syndrome . She recently went on a lower dose of her oral prednisone . Not long after she did this she started having dizzyness when she moved her head to the left side. We tried some eply maneuver exercises at home and she did have episodes of dizzyness when we did a few of the positions. I am curious if the dizzyness is vertigo , if its related to the lowered dose of prednisone, or if it is something complely unrelated. Also while doing the exercises noticed a swollen lymph node on one side of her neck
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
If there was a difference in the giddiness in different positions of head during Apley's maneuvre then it is likely to be vertigo. However physician doing the maneuvre can best judge it. Lowering dose of prednisolone usually does not cause dizziness, if the dose reduction is slow. Apart from that electrolyte disturbances in blood as result of prednisone can sometimes cause dizziness. She needs to be evalauted by a physician for making a conclusion.
Good luck.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor